# SDR SWAA2024041762959

- Difficulty date: March 13, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N8568Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64248
- Aircraft time: 19,712 hours, 9,988 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT LOWER THRESHOLD WEB HAS CORROSION.<[01] REMOVED CORROSION PER SRM 53-60-15-1A-1 (0.042' REMAINING THICKNESS). THRESHOLD WEB IS OUT OF LIMITS PER SRM 53-60-15-1A-1.;[02] REMOVED AFT CARGO THRESHOLD WEB IAW SRM 51-40-02.;[03] DRILLED UP AND COUNTERSUNK NEW WEB IAW SRM 51-40-05 AND SRM 51-40-08.;[04] RII. VERIFIED DRILLED UP AND COUNTERSUNK NEW WEB IAW SRM 51-40-05 AND SRM 51-40-08.;[05] INSTALLED FASTENERS ON NUT PLATE IAW SRM 51-40-02. NEED OK TO INSTALL.;[06] C/W INSPECTION OF C/A #5 ONLY;[07] OK TO INSTALL;[08] INSTALLED NEW THRESHOLD WEB IAW SRM 51-40-02.;[09] C/W INSPECTION OF C/A #8 ONLY;[10] C/W INSPECTION;[11] C/W INSPECTION
